# SDR USAA2014052900001

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1320A000001
- Part serial: 1320A00LI014509
- Condition: Failed
- Location: Ac Bay
- Part time: 20,275 hours, 2,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF A STRONG BURNING SMELL ORIGINATED NEAR FWD ACFT.  SMELL STARTED NEAR FRONT 1L DOOR & MOVED THRU CABIN TO REAR.  COCKPIT COULD ALSO SMELL IT.  ODOR LASTED FOR ABOUT A MINUTE THEN SLOWLY DISSIPATED.  THE CAPTAIN RETURNED TO CLT & LANDED UNEVENTFULLY.  R & R THE TRIM AIR VLV.
